MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 10FR X 25CM; SKATER CATHETER

ARGON MEDICAL DEVICES SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 10FR X 25CM; SKATER CATHETER
Model Number 756610025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample is not available for return.An image was provided for investigation.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Male patient admitted via emergency room with nephrostomy tube issue (prev placed device).Catheter broke right at skin where sutured, upon removing, the catheter broke recoiling into kidney.Second skater placed alongside initial catheter as patient awaits urology consult for further intervention.Images were provided.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.A review of photos and video from the customer was performed, and drainage skater tube breakage, distal end separation, and complaint was confirmed.The exact root cause is unable to be determined because the faulty device did not return to the manufacturer for the investigation.The complaint was confirmed based on the image and video provided by the customer.Without the device, it was very hard to evaluate breakage related to the manufacture or device mishandling during the procedure.No corrective action is required at this time because the root cause is not confirmed with confidence, such as device breakage due to the manufacture or mishandling by the user.There have been no similar complaints for the lot number.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Corrected information provided in d.4.

Brand Name
SKATER ALL-PURPOSE AND NEPHROSTOMY DRAINAGE SET LOCKING 10FR X 25CM
Common Device Name
SKATER CATHETER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18557681
Report Number0001625425-2024-00924
Device Sequence Number17759695
Product Code GBO
UDI-Device Identifier00886333217816
UDI-Public(01)00886333217816(17)280803(10)11491848
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number756610025
Device Lot Number11491848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer03/11/2024
08/31/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date04/05/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown